| Catalog Number |
00434904003 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a right shoulder arthroplasty approximately two (2) years and four (4) months ago.Subsequently, the patient was revised approximately one (1) year and four (4) months later due to dislocation.The patient was fitted with thicker components to strengthen component connections during the revision, and no other harms were reported due to this event.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products, part (lot): ¿ unknown glenosphere - (unknown).Associated product information: ¿ 00434901813 - (64640907); ¿ 00434903912 - (62748666); ¿ 00436202000 - (64414277).The customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10 the reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.